ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Turbulent Wall-Jets in Conical Diffusers

Ramaprian, B R (1973) Turbulent Wall-Jets in Conical Diffusers. In: AIAA Journal, 11 (12). pp. 1684-1690.

Full text not available from this repository. (Request a copy)
Official URL: http://adsabs.harvard.edu/cgi-bin/nph-data_query?b...


Abstract is not available.

Item Type: Journal Article
Publication: AIAA Journal
Publisher: American Institute of Aeronautics and Astronautics
Additional Information: Copy right of this article belongs to American Institute of Aeronautics and Astronautics.
Department/Centre: Division of Mechanical Sciences > Aerospace Engineering(Formerly Aeronautical Engineering)
Date Deposited: 08 Jan 2010 08:53
Last Modified: 08 Jan 2010 08:53
URI: http://eprints.iisc.ac.in/id/eprint/23001

Actions (login required)

View Item View Item